# SDR R61A201704220331

- Difficulty date: April 22, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N438YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000428
- Aircraft time: 6,265 hours, 4,462 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR PAX AFT OPEN MESSAGE IN FLIGHT. NORMAL PRESSURE INDICATIONS AND CABIN CREW REPORTED DOOR L2 AFT LEFT APPEARED NORMAL. CLEANED DOOR MICROSWITCH IAW AMM 52-72-21. OPS CHECK GOOD.
